Lower bounds for the first eigenvalue of
نویسندگان
چکیده
We study first nonzero eigenvalues for the p p -Laplacian on Kähler manifolds. Our result is a lower bound closed (Neumann) eigenvalue of compact manifolds in terms dimension, diameter, and bounds holomorphic sectional curvature orthogonal Ricci alttext="p element-of left-parenthesis 1 comma 2 right-bracket"> ∈ ( 1 , 2 stretchy="false">] encoding="application/x-tex">p\in (1, 2] . second sharp Dirichlet with smooth boundary normal infinity right-parenthesis"> ∞ stretchy="false">) \infty ) results generalize corresponding Laplace proved by Li Wang [Trans. Amer. Math. Soc. 374 (2021), pp. 8081–8099].
منابع مشابه
Some lower bounds for the $L$-intersection number of graphs
For a set of non-negative integers~$L$, the $L$-intersection number of a graph is the smallest number~$l$ for which there is an assignment of subsets $A_v subseteq {1,dots, l}$ to vertices $v$, such that every two vertices $u,v$ are adjacent if and only if $|A_u cap A_v|in L$. The bipartite $L$-intersection number is defined similarly when the conditions are considered only for the ver...
متن کاملUpper and Lower Bounds for the First Dirichlet Eigenvalue of a Triangle
We prove some new upper and lower bounds for the first Dirichlet eigenvalue of a triangle in terms of the lengths of its sides.
متن کاملGuaranteed lower eigenvalue bounds for the biharmonic equation
The computation of lower eigenvalue bounds for the biharmonic operator in the buckling of plates is vital for the safety assessment in structural mechanics and highly on demand for the separation of eigenvalues for the plate’s vibrations. This paper shows that the eigenvalue provided by the nonconformingMorley finite element analysis, which is perhaps a lower eigenvalue bound for the biharmonic...
متن کاملUpper and lower bounds for numerical radii of block shifts
For an n-by-n complex matrix A in a block form with the (possibly) nonzero blocks only on the diagonal above the main one, we consider two other matrices whose nonzero entries are along the diagonal above the main one and consist of the norms or minimum moduli of the diagonal blocks of A. In this paper, we obtain two inequalities relating the numeical radii of these matrices and also determine ...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Proceedings of the American Mathematical Society
سال: 2023
ISSN: ['2330-1511']
DOI: https://doi.org/10.1090/proc/16369